Generix Strikes Again
Poizat, Bruno
J. Symbolic Logic, Tome 54 (1989) no. 1, p. 847-857 / Harvested from Project Euclid
Publié le : 1989-09-14
Classification: 
@article{1183743021,
     author = {Poizat, Bruno},
     title = {Generix Strikes Again},
     journal = {J. Symbolic Logic},
     volume = {54},
     number = {1},
     year = {1989},
     pages = { 847-857},
     language = {fr},
     url = {http://dml.mathdoc.fr/item/1183743021}
}
Poizat, Bruno. Generix Strikes Again. J. Symbolic Logic, Tome 54 (1989) no. 1, pp.  847-857. http://gdmltest.u-ga.fr/item/1183743021/